On the rate of approximation in the central limit theorem for dependent random variables and random vectors
A. K. Basu
Journal of Multivariate Analysis, 1980, vol. 10, issue 4, 565-578
Abstract:
Large "O" and small "o" approximations of the expected value of a class of smooth functions (f [set membership, variant] Cr(R)) of the normalized partial sums of dependent random variable by the expectation of the corresponding functions of normal random variables have been established. The same types of approximations are also obtained for dependent random vectors. The technique used is the Lindberg-Lévy method generalized by Dvoretzky to dependent random variables.
Keywords: Dependent; random; variables; Random; Vector; Normal; Approximations; Lindberg-Lévy; method (search for similar items in EconPapers)
Date: 1980
References: Add references at CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-259X(80)90070-6
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:10:y:1980:i:4:p:565-578
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Journal of Multivariate Analysis is currently edited by de Leeuw, J.
More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().